there used to be a perma-post on Mepron and depression. I would search for it if I were you. After a month or so on the Mepron I was real-down. After three I was a wreck. I did not connect it with Mepron until I took a second course of Mepron. Then after a month I was real-down and after three months I was a wreck.
Somehow the Mepron made me feel hopeless. And even when I was aware the depression was a side effect, I was still hopeless.
I am on my 6th rund of Mepron. Before starting on I had some anxiety, but not much depression. I have noticed a lot of improvements in my other symptoms since starting Mepron, but I have had to go on an anti-depressant for the mood stuff.
If you do a search of mepron, mepron blues or mepron buddies you will find stories of others who have or are dealing with depression from mepron treatment.
Mepron most definately can cause depression. For many it is a transient thing. Some people stop it for awhile and then restart it without further problems.
I was on Mepron at 4 to 5tsp daily for over one year. At first it caused anxiety and some depression but that lifted with time and I most certainly improved. I don't want to trivialize it. It was a difficult first several months.